Bulletin (New Series) of the American Mathematical Society

Undecidable diophantine equations

James P. Jones

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 3, Number 2 (1980), 859-862.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183547548

Mathematical Reviews number (MathSciNet)
MR578379

Zentralblatt MATH identifier
0442.03028

Subjects
Primary: 02F25 10N05
Secondary: 10B15

Citation

Jones, James P. Undecidable diophantine equations. Bulletin (New Series) of the American Mathematical Society 3 (1980), no. 2, 859--862. http://projecteuclid.org/euclid.bams/1183547548.


Export citation

References

  • 1. A. Baker, Contributions to the theory of diophantine equations. I, Philos. Trans. Roy. Soc. London Ser. A 263 (1968), 173-191.
  • 2. Martin Davis, Hilary Putnam and Julia Robinson, The decision problem for exponential diophantine equations, Ann. of Math. (2) 74 (1961), 425-436.
  • 3. J. P. Jones, Three universal representations of r.e. sets, J. Symbolic Logic 43 (1978), 335-351.
  • 4. Ju. V. Matijasevič, Enumerable sets are diophantine, Dokl. Akad. Nauk SSSR 191 (1970), 279-282. English transl.: Soviet Math. Doklady 11 (1970), 354-358.
  • 5. Ju. V. Matijasevič, Some purely mathematical results inspired by mathematical logic, Foundations of Mathematics and Computability Theory (Butts and Hintakka, eds.), Reidel, Dordrecht, Holland, 1977, pp. 121-127.
  • 6. Ju. V. Matijasevič and Julia Robinson, Reduction of an arbitrary diophantine equation to one in 13 unknowns, Acta Arith. 27 (1975), 521-553.
  • 7. Carl. L. Siegel, Zur Theorie der quadratischen Formen, Nachr. Akad. Wiss. Göttingen Math.-Phys. KL II 1972, 21-46.